MathSciNet Relay Station
MathSciNet bibliographic data
MR782542 53C05 (46M20 47B99)
Cowen, M. J.; Douglas, R. G. Equivalence of connections. Adv. in Math. 56 (1985), no. 1, 39–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement